Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 7, Pages 771–784 (Mi zvmmf2043)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate global minimization of nonconvex functions that are close to convex

V. V. Voloshinov, E. S. Levitin

Moscow

Full text: PDF file (2007 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:7, 749–761

Bibliographic databases:
UDC: 519.658
MSC: Primary 90C25; Secondary 90C26, 52A40
Received: 17.01.1996
Revised: 15.04.1996

Citation: V. V. Voloshinov, E. S. Levitin, “Approximate global minimization of nonconvex functions that are close to convex”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997), 771–784; Comput. Math. Math. Phys., 37:7 (1997), 749–761

Citation in format AMSBIB
\Bibitem{VolLev97}
\by V.~V.~Voloshinov, E.~S.~Levitin
\paper Approximate global minimization of nonconvex functions that are close to convex
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 7
\pages 771--784
\mathnet{http://mi.mathnet.ru/zvmmf2043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1471691}
\zmath{https://zbmath.org/?q=an:0947.90086}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 7
\pages 749--761


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2043
  • http://mi.mathnet.ru/eng/zvmmf/v37/i7/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Voloshinov, E. S. Levitin, “Approximate search for a global minimum in problems of mathematical programming that are close to convex”, Comput. Math. Math. Phys., 39:3 (1999), 365–396  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:102
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021